Spremljaj
Tianyi Zheng
Tianyi Zheng
Preverjeni e-poštni naslov na ucsd.edu - Domača stran
Naslov
Navedeno
Navedeno
Leto
Speed of random walks, isoperimetry and compression of finitely generated groups
J Brieussel, T Zheng
Annals of mathematics 193 (1), 1-105, 2021
452021
Growth of periodic Grigorchuk groups
A Erschler, T Zheng
Inventiones mathematicae 219 (3), 1069-1155, 2020
372020
Random walks and isoperimetric profiles under moment conditions
L Saloff-Coste, T Zheng
272016
Random walks on free solvable groups
L Saloff-Coste, T Zheng
Mathematische Zeitschrift 279 (3), 811-848, 2015
192015
On rigid stabilizers and invariant random subgroups of groups of homeomorphisms
T Zheng
arXiv preprint arXiv:1901.04428, 2019
162019
Infinitely supported Liouville measures of Schreier graphs
K Juschenko, T Zheng
Groups Geom. Dyn. 12 (3), 911-918, 2018
132018
Isoperimetric inequalities, shapes of Følner sets and groups with Shalom’s property
A Erschler, T Zheng
Annales de l'Institut Fourier 70 (4), 1363-1402, 2020
122020
Isoperimetric profiles and random walks on some permutation wreath products
L Saloff-Coste, T Zheng
Revista matemática iberoamericana 34 (2), 481-540, 2018
122018
Shalom’s property HFD and extensions by ℤ of locally finite groups
J Brieussel, T Zheng
Israel Journal of Mathematics, 1-26, 2018
122018
On groups, slow heat kernel decay yields Liouville property and sharp entropy bounds
Y Peres, T Zheng
International Mathematics Research Notices, 2016
112016
Random walks on nilpotent groups driven by measures supported on powers of generators
L Saloff-Coste, T Zheng
Groups, Geometry, and Dynamics 9 (4), 1047-1129, 2015
112015
Asymptotic behaviors of random walks on countable groups
T Zheng
Proceedings of the International Congress of Mathematicians, 4, 2022
62022
Large deviations for stable like random walks on Zd with applications to random walks on wreath products
L Saloff-Coste, T Zheng
Electron. J. Probab 18 (93), 1-35, 2013
62013
Occupation measure of random walks and wired spanning forests in balls of Cayley graphs
R Lyons, Y Peres, X Sun, T Zheng
Annales de la Faculté des sciences de Toulouse: Mathématiques 29 (1), 97-109, 2020
52020
Random walks among time increasing conductances: heat kernel estimates
A Dembo, R Huang, T Zheng
Probability Theory and Related Fields 175 (1-2), 397-445, 2019
52019
On the spectrum of asymptotic entropies of random walks
O Tamuz, T Zheng
arXiv preprint arXiv:1903.01312, 2019
52019
Long range random walks and associated geometries on groups of polynomial growth
ZQ Chen, T Kumagai, L Saloff-Coste, J Wang, T Zheng
Annales de l'Institut Fourier 72 (3), 1249-1304, 2022
42022
Random walks under slowly varying moment conditions on groups of polynomial volume growth
L Saloff-Coste, T Zheng
Annales de la Faculté des sciences de Toulouse: Mathématiques 24 (4), 837-855, 2015
42015
Prime orbit theorems for expanding Thurston maps: Dirichlet series and orbifolds
Z Li, T Zheng
Advances in Mathematics 443, 109600, 2024
32024
Prime orbit theorems for expanding Thurston maps: Latt\es maps and split Ruelle operators
Z Li, T Zheng
arXiv preprint arXiv:2312.06688, 2023
32023
Sistem trenutno ne more izvesti postopka. Poskusite znova pozneje.
Članki 1–20